This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum
I'm not really sure myself, I think it's kind of a **** shoot. First of all advil is just a brand name for ibuprofen. So the decision is between acetaminophen (tylenol), ibuprofen, or aspirin. I think aspirin is out, yet I can't tell you why. Acetaminophen is very toxic to your liver, but only taken in large doses (this is what my doc said). So whether you use Tylenol or not I think should depend on how well your liver is functioning, that is, in a healthy liver, taken with moderation it's pretty harmless.
Ibuprofen used to be considered the liver friendly one (although it wrecks your stomach), but now there are studies saying that it does hurt your liver.
My doc said I could take one of each (tylenol and advil). That way I'm not taking to much of either. It works like a charm for pain too.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.